MathSciNet Relay Station
MathSciNet bibliographic data
MR257746 (41 #2395) 46.55
Bear, H. S. Continuous selection of representing measures. Bull. Amer. Math. Soc. 76 1970 366–369.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement